Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 155, NWS Pueblo, CO

July 3, 2024Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2024, 5:27 PM MDT for Baca County, Colorado. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2024, 5:27 PM MDT (23:27 UTC)
Expired
Jul 3, 2024, 6:15 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

County Baca County, CO

The radar

The Dodge City radar (KDDC), 214 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 5:47 PM MDTTSTM WND GST 644 Se Stonington, COMesonet station DW6957 Walsh.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 3:29 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2024-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2024-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
470 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1825 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

879 
WUUS55 KPUB 032327
SVRPUB
COC009-040015-
/O.NEW.KPUB.SV.W.0155.240703T2327Z-240704T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
527 PM MDT Wed Jul 3 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baca County in southeastern Colorado...

* Until 615 PM MDT.

* At 526 PM MDT, a severe thunderstorm was located near Stonington,
  or 18 miles southwest of The Saunders Elevator, moving east at 30 
  mph. Another severe thunderstorm was located 3 miles east of 
  Campo, also moving east at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Walsh, Campo, and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3699 10213 3700 10262 3733 10262 3745 10204
      3700 10204
TIME...MOT...LOC 2326Z 257DEG 25KT 3728 10227 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KT
2 follow-up statements
202 
WWUS55 KPUB 032342
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
542 PM MDT Wed Jul 3 2024

COC009-040015-
/O.CON.KPUB.SV.W.0155.000000T0000Z-240704T0015Z/
Baca CO-
542 PM MDT Wed Jul 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 541 PM MDT, a severe thunderstorm was located over Stonington, or
13 miles southwest of The Saunders Elevator, moving east at 30 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3707 10240 3737 10241 3745 10204 3707 10204
TIME...MOT...LOC 2341Z 257DEG 25KT 3730 10216 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

KT
004 
WWUS55 KPUB 040001
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
601 PM MDT Wed Jul 3 2024

COC009-040015-
/O.CON.KPUB.SV.W.0155.000000T0000Z-240704T0015Z/
Baca CO-
601 PM MDT Wed Jul 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 559 PM MDT, a severe thunderstorm was located 9 miles east of
Stonington, or 10 miles south of The Saunders Elevator, moving east
at 30 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated. At 547 PM a 64 mph wind gust was reported 
         3 miles southeast of Stonington.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3707 10224 3740 10226 3745 10204 3707 10204
TIME...MOT...LOC 2359Z 257DEG 25KT 3733 10200 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:32 PM MDT, 2 hours 55 minutes earlier. Its key messages:

  • Strong/Severe storms likely today over eastern plains.
  • Spotty critical fire weather over portions of the high country tomorrow
  • Below normal temperatures and daily chances for afternoon showers and thunderstorms will dominate the extended forecast, as northwest flow aloft remains in place across the region.
Area forecast discussion, Jul 3, 2:32 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
232 PM MDT Wed Jul 3 2024

.KEY MESSAGES...

- Strong/Severe storms likely today over eastern plains.

- Spotty critical fire weather over portions of the high country
  tomorrow

- Below normal temperatures and daily chances for afternoon
  showers and thunderstorms will dominate the extended forecast,
  as northwest flow aloft remains in place across the region.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 229 PM MDT Wed Jul 3 2024

Currently...

Showers and storms were noted over parts of the fcst area at 2 pm,
with nearly all of the activity south of US50. Storms in the San
Luis valley were on the strong side, with winds gusting to around 55
mph at KALS.

Moisture over the plains has held in through early afternoon as
dwpts were still well into the 50s to mid 60s across the plains,
while on the other side of the mtns dwpts have decreased into the
20s and 30s.

Rest of today into mid evening...

Based on the moisture on the plains, winds aloft being rather
robust, effective shear values in the 30 to 50 knt range and CAPE
values of 1500 to 2500 Js, we are likely going to see some strong to
severe storms develop over the plains in the immediate future.
Although all of the plains could see storms, strongest storms will
likely be east of the interstate, where damaging gusts and large
hail will be possible. Cant rule out a tornado today although no
well defined incipient boundaries were noted in the data. Looking at
the soundings, there is some rather fat CAPE over the plains, so
rather large hail will be possible. Hodographs dont look overly
favorable early on for well organized rotating storms, but that is
fcst to change as the lower level winds pick up late this afternoon
and evening. In a nutshell, we should see some strong/svr storms over
the plains later this afternoon.

The activity over the plains will likely move out of the region by
early to mid evening.

Later tonight...

Drier air moves in the wake of the convective activity and we will
clear out.

Towards midnight, a rather strong cold front will push south over
the Palmer and we will see gusty northerly winds push down the
plains. This will bring in (relatively) cooler weather for the 4th
of July.

4th of July...

A rather impressive Holiday is in store for SE CO given that it is
the 4th of July and we will likely not see any temps over the plains
reaching 90 degrees! Additionally, it is likely going to be quite
dry over the area, so a very nice holiday is in store for the
region.

Regarding fire wx concerns, there will be some spotty conditions
over parts of the interior, especially N San Luis Valley and Chaffee
county. I do not plan any hilites at this time but will mention
spotty conditions in the FWF product.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 229 PM MDT Wed Jul 3 2024

Friday and Saturday..

Post-frontal temperatures on Friday will be nice and cool, with
highs in the upper 70s and low to mid 80s across our plains and
mountain valleys. Relative humidity values begin to increase across
the plains, though some dry air remains in place over the high
country. Winds are weaker on Friday, but will strengthen on
Saturday. This will mean a downtick in critical fire weather
conditions for Friday, but more widespread chances for critical fire
weather through portions of the high country and the San Luis Valley
on Saturday. We are warmer on Saturday as well, with highs reaching
back into the low 90s on the plains, and low 80s for mountain
valleys with breezy westerly winds over the mountains. Afternoon and
evening showers and thunderstorms and thunderstorms will be possible
both days as well, with some stronger storms possible depending on
the setup both days.

Sunday Onwards..

As the high over California drifts more inland towards the Great
Basin for the first half of next week, our temperatures look to
remain near and just below normal for most locations. Models bring a
cold front across the area sometime late Saturday into early Sunday,
which will also help to keep temperatures cooler for a couple of
days. This will mean highs topping out in the 80s on the plains for
Sunday and Monday, and in the low 90s for Monday and Tuesday. Daily
chances for afternoon showers and thunderstorms look to persist
across the forecast area through this period, with a slight downturn
in coverage expected by the Tuesday through Wednesday timeframe.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1107 AM MDT Wed Jul 3 2024

isolated showers/-tsra possible this mid afternoon then no
significant weather. Overall expect VFR through the 24 hour
period except for the possibility of brief MVFR in any heavier
showers. Breezy southerly wind at KCOS and KPUB this afternoon
with winds shifting to a more westerly component late this
afternoon/early evening. For KCOS, a wind shift with increasing
NW winds expected shortly after midnight tonight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH
LONG TERM...EHR
AVIATION...HODANISH
Hazardous weather outlook, Jul 3, 11:39 AM MDT, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1139 AM MDT Wed Jul 3 2024

COZ058>089-093>099-041745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1139 AM MDT Wed Jul 3 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are likely across all of the plains this
afternoon. The best chance for stronger storms will be east of a
line from Peyton to Fowler to Trinidad, with the overall best
threat of severe storms east of a line from La Junta to
Springfield. Wind gusts to 70 mph, hail up to ping pong balls and
an isolated short lived tornado will be possible.

The thunderstorm activity should move out of the state by mid
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered showers and thunderstorms are expected each
afternoon. The main hazards from storms will be gusty outflow
winds, lightning, and hail. Storms that produce heavy rainfall
could lead to flash flooding concerns over burn scars and other
vulnerable areas.

Thursday will have less of a chance for thunderstorm activity,
with the main concern being high fire danger due to dry surface
conditions and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

Hodanish

In the hours before

Local storm report, Jul 3, 3:24 PM MDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
324 PM MDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     Tstm Wnd Gst     6 S Colorado City       37.86N 104.83W
07/03/2024  M63 MPH          Huerfano           CO   Mesonet

            Mesonet station CO029 025s066 Apache City.

&&

kam
Special weather statement, Jul 3, 3:30 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Wed Jul 3 2024

COZ094-099-032200-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
330 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 400 PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Kim, or 25 miles northeast of Des Moines, moving
east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3720 10371 3731 10305 3700 10297 3700 10380
TIME...MOT...LOC 2130Z 254DEG 43KT 3706 10356

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jul 3, 3:35 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
335 PM MDT Wed Jul 3 2024

COZ093-094-032200-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
335 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OTERO AND NORTHEASTERN
LAS ANIMAS COUNTIES THROUGH 400 PM MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles southwest of Higbee, or 32 miles south of North La Junta,
moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southern Otero and
northeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3747 10366 3753 10373 3769 10355 3759 10332
TIME...MOT...LOC 2135Z 229DEG 25KT 3752 10365

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Local storm report, Jul 3, 4:27 PM MDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Pueblo CO
427 PM MDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Tstm Wnd Gst     4 SSW Fowler            38.07N 104.04W
07/03/2024  M67 MPH          Otero              CO   Mesonet

            Mesonet station FW4234 Fowler.

&&
Local storm report, Jul 3, 5:01 PM MDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
501 PM MDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Tstm Wnd Gst     4 S Cheraw              38.05N 103.52W
07/03/2024  M94 MPH          Otero              CO   ASOS

            ASOS station KLHX La Junta Airport.

&&

mw
Special weather statement, Jul 3, 5:09 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
509 PM MDT Wed Jul 3 2024

COZ099-032345-
Springfield Vicinity/Baca County CO-
509 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BACA COUNTY THROUGH
545 PM MDT...

At 509 PM MDT, Doppler radar was tracking a strong thunderstorm near
Campo, or 18 miles south of Springfield, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3700 10281 3729 10280 3737 10224 3699 10224
TIME...MOT...LOC 2309Z 262DEG 33KT 3714 10269

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:22 PM MDTSpecial Weather StatementPUBPueblo38 min
Jul 2, 7:22 PM MDTSpecial Weather StatementPUBPueblo23 min
Jul 2, 7:47 PM MDTSpecial Weather StatementPUBOtero28 min
Jul 2, 7:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Jul 2, 8:03 PM MDTSpecial Weather StatementPUBPueblo42 min
Jul 2, 8:16 PM MDTSpecial Weather StatementPUBOtero44 min
Jul 2, 8:33 PM MDTSpecial Weather StatementPUBCuster42 min
Jul 2, 8:43 PM MDTSpecial Weather StatementPUBPueblo47 min
Jul 2, 9:30 PM MDTSpecial Weather StatementPUBPueblo45 min
Jul 2, 10:01 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 2, 11:22 PM MDTSpecial Weather StatementPUBOtero38 min
Jul 2, 11:52 PM MDTSevere Thunderstorm WarningPUBOtero23 min
Jul 3, 12:13 AM MDTSevere Thunderstorm WarningPUBOtero32 min
Jul 3, 12:24 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBOtero36 min
Jul 3, 12:52 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Otero23 min
Jul 3, 1:13 AM MDTSevere Thunderstorm WarningPUBBent32 min
Jul 3, 1:27 AM MDTSpecial Weather StatementPUBOtero33 min
Jul 3, 1:43 AM MDTSevere Thunderstorm WarningPUBOtero32 min
Jul 3, 3:07 AM MDTSpecial Weather StatementPUBProwers38 min
Jul 3, 3:49 AM MDTSpecial Weather StatementPUBCrowley41 min
Jul 3, 3:58 AM MDTSevere Thunderstorm WarningPUBCrowley, Otero47 min
Jul 3, 4:36 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero54 min
Jul 3, 5:37 AM MDTRiver Flood WarningPUBOtero6 hr
Jul 3, 1:13 PM MDTSpecial Weather StatementPUBAlamosa32 min
Jul 3, 1:31 PM MDTSevere Thunderstorm WarningPUBAlamosa, Costilla, Huerfano, Rio Grande, Saguache29 min
Jul 3, 1:57 PM MDTSpecial Weather StatementPUBAlamosa33 min
Jul 3, 2:30 PM MDTSpecial Weather StatementPUBOtero30 min
Jul 3, 2:42 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jul 3, 2:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 3, 2:59 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo31 min
Jul 3, 3:02 PM MDTSpecial Weather StatementPUBRio Grande28 min
Jul 3, 3:06 PM MDTSpecial Weather StatementPUBOtero39 min
Jul 3, 3:22 PM MDTSpecial Weather StatementPUBHuerfano23 min
Jul 3, 3:27 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero48 min
Jul 3, 3:30 PM MDTSpecial Weather StatementPUB30 min
Jul 3, 3:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas, Pueblo45 min
Jul 3, 3:35 PM MDTSpecial Weather StatementPUBOtero25 min
Jul 3, 4:08 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas, Otero, Pueblo52 min
Jul 3, 4:12 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Las Animas, Otero48 min
Jul 3, 4:31 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Las Animas, Otero44 min
Jul 3, 5:09 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 3, 5:09 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBBaca, Bent, Kiowa, Las Animas, Otero51 min
Jul 3, 5:20 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa25 min
Jul 3, 5:36 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers39 min
Jul 3, 5:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.